Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Some Comments on 'Sequential Random Packing in the Plane' by H. J. Weiner

Elmer M. Tory and David K. Pickard
Journal of Applied Probability
Vol. 16, No. 3 (Sep., 1979), pp. 699-702
DOI: 10.2307/3213104
Stable URL: http://www.jstor.org/stable/3213104
Page Count: 4
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Some Comments on 'Sequential Random Packing in the Plane' by H. J. Weiner
Preview not available

Page Thumbnails

  • Thumbnail: Page 
699
    699
  • Thumbnail: Page 
700
    700
  • Thumbnail: Page 
701
    701
  • Thumbnail: Page 
702
    702